Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 176, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2013, 5:20 PM EDT for Bibb County, Jones County, Monroe County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2013, 5:20 PM EDT (21:20 UTC)
- Expired
- Jun 24, 2013, 6:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Jones County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 43 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1137 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
819 WUUS52 KFFC 242120 SVRFFC GAC021-169-207-242200- /O.NEW.KFFC.SV.W.0176.130624T2120Z-130624T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 PM EDT MON JUN 24 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BIBB COUNTY IN CENTRAL GEORGIA SOUTHERN JONES COUNTY IN CENTRAL GEORGIA EAST CENTRAL MONROE COUNTY IN CENTRAL GEORGIA * UNTIL 600 PM EDT * AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR MACON... MOVING NORTH AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAYNE CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. && LAT...LON 3307 8379 3298 8341 3276 8360 3283 8383 TIME...MOT...LOC 2120Z 197DEG 5KT 3283 8364 $$
1 follow-up statement
430
WWUS52 KFFC 242131
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT MON JUN 24 2013
GAC021-169-207-242200-
/O.CON.KFFC.SV.W.0176.000000T0000Z-130624T2200Z/
MONROE GA-JONES GA-BIBB GA-
531 PM EDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHERN BIBB...SOUTHERN JONES AND EAST CENTRAL MONROE
COUNTIES...
AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
MACON...MOVING NORTH AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WESLEYAN...CROSS KEYS...ARKWRIGHT...POSTELL...GREENBERRY
CROSSROADS...JARRELL PLANTATION...CLINTON...JAMES...DAMES FERRY AND
BOLINGBROKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3298 8341 3279 8359 3286 8381 3305 8379
3307 8379
TIME...MOT...LOC 2131Z 197DEG 5KT 3284 8363
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:39 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 24, 3:39 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT MON JUN 24 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY/... 500MB SURFACE ANALYSIS SHOWS A TROUGH SITUATED ACROSS NORTHERN GA...CENTRAL AL AND SOUTHEAST MS. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN THE BASE OF THE TROUGH THIS AFTERNOON...AND CONTINUE TO APPROACH WESTERN GA. THE LATEST RUN OF THE HRRR HAS THE ACTIVITY FROM THE WEST CONGEALING WITH THE SE ACTIVITY LATE THIS AFTERNOON. ACTIVITY SHOULD DECREASE IN STRENGTH AND COVERAGE WITH THE LOSS OF HEATING FOR THE EARLY EVENING HOURS. FOR OVERNIGHT...WV LOOP SHOWS A GOOD PIECE OF SHORTWAVE ENERGY DROPPING SE IN THE FLOW ACROSS W KY THIS AFTERNOON. MODELS DO DEVELOP SCT ACTIVITY MAINLY ACROSS NORTHERN GA OVERNIGHT. WITH SOME MARGINAL INSTABILITY PRESENT OVERNIGHT...SCT SHRA/TSRA SEEM VERY REASONABLE. THE 500MB TROUGH AXIS IS PROGGED TO BE ACROSS THE CENTRAL CWFA DURING THE DAY TOMORROW. THIS SHOULD LEAD TO A LITTLE MORE COVERAGE OF STORMS ACROSS THE REGION. PWATS REMAIN THE SAME ACROSS NORTHERN GA...BUT WILL CREEP UP TO AROUND 2 INCHES ACROSS THE CENTRAL AND SOUTHERN CWFA. IN ADDITION...BL WINDS REMAIN VERY LIGHT (AOB 15K)...SO MOVEMENT OF STORMS WILL BE VERY SLOW OR NEARLY STATIONARY. EVEN THOUGH THE ATMOS WILL BE MARGINALLY UNSTABLE AT THE SURFACE...MID LEVEL LAPSE RATES AND SHEAR REMAIN VERY WEAK. THE POTENTIAL FOR SEVERE WEATHER REMAINS LOW...BUT STRONG THUNDERSTORMS ARE POSSIBLE...WITH AN ISOLATED SEVERE STORM NOT OUT OF THE QUESTION. NLISTEMAA .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... DIURNAL CONVECTION EXPECTED TO CONTINUE ACROSS THE AREA EACH AFTERNOON AND EVENING THROUGH DAY 7. MODELS IN GOOD AGREEMENT WITH SURFACE RIDGE LOSING ITS GRIP ON THE SOUTHEAST BY WEEKS END. THEY ARE ALSO IN GOOD AGREEMENT WITH THE UPPER LEVEL RIDGE BUILDING AND REMAINING OVER THE WESTERN US AS LONG WAVE TROUGH SETS UP OVER THE EAST COAST BY FRIDAY. WITH THE EASTERN EXTENT OF THE UPPER LEVEL RIDGE MORE LIMITED THAN PREVIOUSLY EXPECTED...HAVE COOLED EXTENDED HIGH TEMPERATURES A DEGREE OR TWO. STILL LOOKING FOR HIGHS IN THE UPPER 80S AND LOW 90S. HAVE INCREASED POPS SOMEWHAT FOR THE WEEKEND...AND EXPECT THIS UPWARD TREND IN THE FORECAST TO CONTINUE IN THE COMING DAYS. ENHANCED MOISTURE ACROSS THE REGION AS A RESULT OF THE UPPER LEVEL TROUGH AND ASSOCIATED FRONTAL BOUNDARY SHOULD SUPPORT MORE SIGNIFICANT COVERAGE OF PRECIP ACTIVITY. ANTICIPATE FRONTAL PASSAGE BY EARLY NEXT WEEK...WITH DROP IN POPS AND SLIGHTLY COOLER TEMPERATURES IN STORE AS A RESULT. 31/01 && .AVIATION... 18Z UPDATE... NO MAJOR CHANGES TO THE TAFS FOR THIS CYCLE. DIFFERENTIAL HEATING BOUNDARY AND SHEAR AXIS ALOFT CONTINUE TO DEVELOP SCT SHRA/TSRA ACROSS NORTHERN GA THIS AFTERNOON. IN ADDITION...A CONVERGENCE ZONE HAS ALSO DEVELOPED ACROSS THE SE. HAVE GONE VERY CLOSE TO THE 13Z HRRR SOLUTION...WITH THE BEST CHANCE OF TSRA AT ATL BETWEEN 21Z AND 23Z. COVERAGE SHOULD BE HIGHER TOMORROW AS SHEAR AXIX SLIPS EAST OVER THE CWFA TOMROROW. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE CONVECTIVE TIMING. HIGH CONFIDENCE REMAINING ELEMENTS. NLISTEMAA && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 87 69 90 / 50 50 20 30 ATLANTA 70 86 71 88 / 50 50 20 30 BLAIRSVILLE 64 81 64 86 / 40 40 20 40 CARTERSVILLE 69 88 69 89 / 50 40 20 30 COLUMBUS 71 91 72 92 / 60 60 20 30 GAINESVILLE 68 85 70 87 / 50 40 20 30 MACON 71 89 71 90 / 60 60 20 30 ROME 68 89 69 91 / 40 40 20 30 PEACHTREE CITY 69 87 69 88 / 50 50 20 30 VIDALIA 72 88 73 92 / 60 60 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NLISTEMAA LONG TERM....01 AVIATION...NLISTEMAA
Hazardous weather outlook, Jun 24, 5:47 AM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 547 AM EDT MON JUN 24 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 547 AM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA AS INSTABILITY INCREASES WITH DAYTIME HEATING. THE HIGHEST CHANCE OF THUNDERSTORMS IS ACROSS CENTRAL GEORGIA. WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL ANY DEVELOPMENT WILL BE OCCASIONAL LIGHTNING...BRIEF HEAVY RAINFALL...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... MOIST AND UNSTABLE CONDITIONS WILL PERSIST THROUGH THE WEEK...WITH SUMMERTIME CONVECTION EXPECTED EACH DAY. IT IS POSSIBLE FOR SOME ISOLATED STRONG STORMS...GENERALLY IN THE AFTERNOON AND EVENING DUE TO DAYTIME HEATING. EXPECT FREQUENT LIGHTNING...STRONG WINDS...AND HEAVY RAINFALL AS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 24, 4:23 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT MON JUN 24 2013
GAZ104-242115-
423 PM EDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER COUNTY UNTIL 515 PM EDT...
AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COBB...MOVING WEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE COBB...DESOTO AND LESLIE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8410 3206 8405 3202 8395 3193 8392
3192 8392 3191 8393 3191 8398
TIME...MOT...LOC 2023Z 111DEG 5KT 3197 8399Special weather statement, Jun 24, 4:42 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT MON JUN 24 2013
GAZ080-081-242130-
442 PM EDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TAYLOR AND CRAWFORD COUNTIES UNTIL 530 PM EDT...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUTLER THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TAYLOR AND CRAWFORD COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE FICKLING MILL...BUTLER...HORNS...LEE
POPE AND REYNOLDS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3275 8406 3260 8394 3254 8402 3249 8429
3267 8427
TIME...MOT...LOC 2042Z 276DEG 2KT 3257 8417Special weather statement, Jun 24, 4:46 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT MON JUN 24 2013
GAZ106-108-242115-
446 PM EDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILCOX AND CRISP
COUNTIES UNTIL 515 PM EDT...
AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GEORGIA VETERANS MEMORIAL STATE PARK TO
PITTS...MOVING NORTHEAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS WILCOX AND CRISP COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DOUBLE RUN...PITTS...
FORT EARLY...EAST CRISP...GEORGIA VETERANS MEMORIAL STATE PARK...
HATLEY...WENONA...RAINES...ARABI...CORDELE...SEVILLE...PLEASANT
VIEW...POPE CITY...ROCHELLE AND TREMONT. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3185 8395 3190 8394 3193 8392 3203 8396
3203 8361 3209 8361 3206 8335 3185 8346
3184 8351 3185 8360 3181 8361 3180 8363
3180 8379
TIME...MOT...LOC 2046Z 205DEG 3KT 3197 8392 3198 8377
3195 8352Local storm report, Jun 24, 4:57 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG WARNER ROBINS 32.62N 83.63W
06/24/2013 HOUSTON GA 911 CALL CENTER
NUMEROUS TREES WERE BLOWN DOWN ACROSS THE COUNTY.
&&
RWILLISSpecial weather statement, Jun 24, 5:05 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT MON JUN 24 2013
GAZ071-072-082-094-242145-
505 PM EDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PEACH...MONROE...JONES AND BIBB COUNTIES UNTIL 545 PM EDT...
AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SKIPPERTON...MOVING NORTHEAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH...MONROE...JONES AND BIBB COUNTIES THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SKIPPERTON...
LIZELLA...LAKE TOBESOFKEE...WESLEYAN...ARKWRIGHT...CROSS KEYS...PAYNE
CITY...MACON AND BOLINGBROKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3269 8375 3269 8372 3270 8374 3272 8380
3277 8385 3279 8386 3299 8380 3290 8356
3267 8372
TIME...MOT...LOC 2105Z 210DEG 6KT 3276 8372Special weather statement, Jun 24, 5:12 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT MON JUN 24 2013
GAZ103>106-242200-
512 PM EDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...SUMTER...CRISP AND DOOLY COUNTIES UNTIL 600 PM EDT...
AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CROXTON CROSSROADS TO COBB...MOVING
NORTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WEBSTER...SUMTER...CRISP AND DOOLY COUNTIES THROUGH 600 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SUMTER...
CROXTON CROSSROADS...COBB...LESLIE...DESOTO...PLAINS...MADDOX...
HUNTINGTON...LAMAR...AMERICUS...DRAYTON...METHVINS...NEW ERA AND
SHILOH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3196 8447 3217 8437 3216 8427 3217 8426
3216 8426 3216 8422 3212 8407 3216 8381
3192 8395 3191 8421
TIME...MOT...LOC 2112Z 206DEG 11KT 3198 8437 3195 8418
3195 8397The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:30 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Jun 24, 1:46 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 29 min |
| Jun 24, 2:38 PM EDT | Special Weather Statement | FFC | Dodge | 52 min |
| Jun 24, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 42 min |
| Jun 24, 3:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jun 24, 3:36 PM EDT | Special Weather Statement | FFC | Houston | 39 min |
| Jun 24, 3:42 PM EDT | Special Weather Statement | FFC | Glascock | 48 min |
| Jun 24, 3:56 PM EDT | Special Weather Statement | FFC | Crisp | 49 min |
| Jun 24, 4:08 PM EDT | Special Weather Statement | FFC | Houston, Twiggs | 52 min |
| Jun 24, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach, Twiggs | 48 min |
| Jun 24, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 46 min |
| Jun 24, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 39 min |
| Jun 24, 4:23 PM EDT | Special Weather Statement | FFC | Sumter | 52 min |
| Jun 24, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 39 min |
| Jun 24, 4:42 PM EDT | Special Weather Statement | FFC | Taylor | 48 min |
| Jun 24, 4:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 29 min |
| Jun 24, 5:05 PM EDT | Special Weather Statement | FFC | Bibb | 40 min |
| Jun 24, 5:12 PM EDT | Special Weather Statement | FFC | Sumter | 48 min |
| Jun 24, 5:33 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Jun 24, 6:25 PM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| Jun 24, 6:30 PM EDT | Special Weather Statement | FFC | Rockdale | 45 min |
| Jun 24, 6:47 PM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jun 24, 7:01 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Jun 24, 7:20 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jun 24, 7:58 PM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.